| Model Number |
7917 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Event or Problem Description
The customer reported that her blood glucose readings were not being stored in the memory of the contour next gen meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.However, during the follow-up call, the customer stated that the issue was resolved and the meter was functioning as expected.Additionally, a device history record was reviewed for the suspected contour® next gen meter with serial # (b)(6), and no manufacturing anomalies were found.Section h4 of the initial report indicated the device manufacture date for the contour® next gen meter with serial # (b)(6) as 09-jun-2022.The correct device manufacture date is 07-nov-2022.Section h4 has been updated with this information.